Profasi and antibiotic

xivxiv cutiepie PExer
I have been diagnosed tonight with UTI and the doctor prescribed an antibiotic.

I had profasi injected on me last Friday (by my OB) as I am trying to get pregnant.

Question:

Will the antibiotic mess up the effect of Profasi, thus nullifying the effect of Profasi ?

Thanks for the response :)

Comments

  • eyedoceyedoc Member PExer
    In general, there should be no problem. What particular antibiotic are we talking about here?
  • xivxiv cutiepie PExer
    cefuroxime axetil (zinnat) 2 x day for 7 days

    but i consulted my ob and she said amoxicillin na lang daw 500 mg 3 x day.

    ok na po ba yun?
  • eyedoceyedoc Member PExer
    If your UTI is simple and uncomplicated, amoxicillin may be adequate already.
  • xivxiv cutiepie PExer
    thanks doc.

    btw, i'm experiencing some pain sa may left side of my puson. Is that related to my u.t.i.?
  • IraIra Member PEx Rookie ⭐
    Hard to say with such nonspecific info.

Leave a Comment

BoldItalicStrikethroughOrdered listUnordered list
Emoji
Image
Align leftAlign centerAlign rightToggle HTML viewToggle full pageToggle lights
Drop image/file